# SDR UPS804749

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND THE FLOOR BEAM AT STA 1600 RBL 40 LOWER SIDE OF HORIZ. FLANGE WAS BEYOND LIMITS AFTER CORROSION REMOVAL.  MAINTENANCE FABRICATED AND INSTALLED REPAIR PARTS PER DC8-5310-7457A.
